# SDR ABXA20200803227

- Difficulty date: December 16, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 89,990 hours, 30,344 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Status Message
- Condition: False Activation
- Location: Flap/Slat System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLAP/SLAT ELEC STATUS MESSAGE AFTER PUSHBACK, MESSAGE EXTINGUISHED AFTER SHUT DOWN.  AIRCRAFT BACK TO BLOCK AND GROUNDED.  PERFORMED BITE TEST OF FSEU, IAW FIM 27-51 FAULT TREE 808 TESTED GOOD.  NO FAULTS NOTED. AIRCRAFT RELEASED.
